# SDR CA040715002

- Difficulty date: July 10, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 12,349 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Part number: 734181D
- Part serial: 0160
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE REPEAT INSPECTION REQUIREMENTS OF CF-2002-26R1 THE NR 4 RT BALLSCREW ACTUATOR WAS FOUND TO HAVE A TOTAL FREEPLAY BACKLASH OF .192 INCH.  THE LAST INSPECTION HAD BEEN DONE 997 HRS AND 863 CYC PREVIOUSLY AND AT THAT TIME WAS .030 INCH.  THE ACTUATOR WAS REPLACED WITH AN OVERHAULED UNIT FROM HAMILTON SUNDSTRAND.  THE AD REQUIREMENTS INVOLVE THE MEASURING OF THE BACKLASH BETWEEN THE SCREW JACK ROD AND THE NUT WHICH WAS STILL FOUND TO BE WITHIN SERVICEABLE LIMITS HOWEVER THE TOTAL FREEPLAY BACKLASH WHICH COMPRISES OF THIS BACKLASH MEASUREMENT AS WELL AS THE FREEPLAY BETWEEN THE BALLSCREW NUT AND THE ACTUATOR BODY WAS FOUND TO BE EXCESSIVE.  THE INSERVICE LIMIT FOR THIS MEASUREMENT IS .057 INCH.
